Various Type of HIV Infected Virus

Authors(2) :-P. Kalaiyarasi, K. M. Manikandan

Various Type of HIV Infected Virus

Authors and Affiliations

P. Kalaiyarasi
M.Sc Mathematics Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science, Coimbatore, Tamil Nadu, India
K. M. Manikandan
HOD, Assistant Professor, Department of Mathematics, Dr. SNS Rajalakshmi College of Arts and Science, Coimbatore, Tamil Nadu, India

In this paper, we have reviewed the equation of human immune deficiency virus (HIV) delayed model with cure of infected cells in the eclipse phase described by ordinary differential equation (ODE).In addition we obtain the graph showing the stages of healthy cells ,infected cells but not spread the virus, and infected cells spreading the virus and virus cells by using MATLAB and successive approximation method.

HIV, MATLAB, Successive Approximation Method

Publication Details

Published in : Volume 4 | Issue 10 | September-October 2018
Date of Publication : 2018-09-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 109-116
Manuscript Number : IJSRSET1841017
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

P. Kalaiyarasi, K. M. Manikandan, " Various Type of HIV Infected Virus, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 10, pp.109-116, September-October.2018
URL : http://ijsrset.com/IJSRSET1841017

Follow Us

Contact Us